# SDR CA090406001

- Difficulty date: March 13, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Pedestal
- Part number: LM43163
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 2 CRACKS WERE FOUND IN THE (CRITICAL) CONICAL AREA. ONE LOCATED 2.125 IN AND THE OTHER AT 2.600 IN FROM THE TOP THREADED AREA.
